MathSciNet Relay Station
MathSciNet bibliographic data
MR1930263 (2003h:11104) 11M20 (11K65 11L40)
Granville, Andrew; Soundararajan, K. Upper bounds for $\vert L(1,\chi)\vert $. Q. J. Math. 53 (2002), no. 3, 265–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement